# SDR CA130214010

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 2,168 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 3035889
- Condition: Failed
- Location: Fuel
- Part time: 2,583 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) SEVERAL MINUTES AFTER START, FUEL WOULD EMIT FROM EPA CAN OVERFLOW LINE.  SYSTEM CHECKED AND FOUND THAT PURGE VALVE WAS LEAKED INTO DUMP SYS AFTER ENGINE START.  NEW VALVE INSTALLED AND SYSTEM CHECKED SERVICEABLE.
